Matrix Summability and Korovkin Type Approximation Theorem on Modular Spaces
Yükleniyor...
Tarih
2010
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Acta Mathematica Universitatis Comenianae
Erişim Hakkı
Özet
In this paper, using a matrix summability method we obtain a Korovkin type approximation theorem for a sequence of positive linear operators defined on a modular space.
Açıklama
Anahtar Kelimeler
Positive linear operators, Modular space, Matrix summability, Korovkin theorem
Kaynak
WoS Q Değeri
Scopus Q Değeri
Cilt
Sayı
Künye
Karakuş, S., Demirci, K. "Matrix Summability and Korovkin Type Approximation Theorem on Modular Spaces". Acta Mathematica Universitatis Comenianae. Vol. LXXIX, 2(2010), pp. 281-292.